MAUDE Adverse Event Report: ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM; ARTHROSCOPE AND ACCESSORIES
Model Number 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024 it was reported by a sales representative via (b)(4) that an ar-3355-4031 arthroscope was hit with a burr and the lens cracked.This was discovered during the case.Another scope was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Upon visual evaluation, it was noted that the lens was cracked and the optical system scratched.The most likely cause for the reported failure can be attributed to user error of the device due to interference with the mating instrument.

Brand Name
4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20123982
Report Number1220246-2024-07330
Device Sequence Number12616874
Product Code HRX
UDI-Device Identifier00888867291751
UDI-Public00888867291751
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Device Catalogue NumberAR-3355-4031
Device Lot Number15173596
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown